Combinatorial approach for a scheduling problem

LAUR Repository

Show simple item record

dc.contributor.author El-Kassar, Abdul-Nasser
dc.contributor.author Hamdan, May
dc.date.accessioned 2018-05-08T12:10:12Z
dc.date.available 2018-05-08T12:10:12Z
dc.date.copyright 2004 en_US
dc.date.issued 2018-05-08
dc.identifier.issn 1537-5978 en_US
dc.identifier.uri http://hdl.handle.net/10725/7779
dc.language.iso en en_US
dc.title Combinatorial approach for a scheduling problem en_US
dc.type Article en_US
dc.description.version Published en_US
dc.author.school SAS en_US
dc.author.idnumber 199529190 en_US
dc.author.idnumber 199829020 en_US
dc.author.department Computer Science and Mathematics en_US
dc.description.embargo N/A en_US
dc.relation.journal Mathematical Sciences Research Journal en_US
dc.journal.volume 8 en_US
dc.journal.issue 2 en_US
dc.article.pages 47-54 en_US
dc.identifier.ctation El-Kassar, A. N., & Hamdan, M. F. (2004). Combinatorial Approach for a Scheduling Problem. Mathematical Sciences Research Journal, 8, 47-54. en_US
dc.author.email mhamdan@lau.edu.lb en_US
dc.author.email abdulnasser.kassar@lau.edu.lb en_US
dc.identifier.tou http://libraries.lau.edu.lb/research/laur/terms-of-use/articles.php en_US
dc.identifier.url https://www.researchgate.net/publication/265619411_Combinatorial_approach_for_a_scheduling_problem en_US
dc.orcid.id https://orcid.org/0000-0002-8423-8723 en_US
dc.author.affiliation Lebanese American University en_US

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search LAUR

Advanced Search


My Account